zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of periodic solution of order one of planar impulsive autonomous system. (English) Zbl 1088.34040
The authors investigate the state-dependent impulsive differential equations wich have no explicit solution. Sufficient conditions for the existence of a periodic solution of order one for such systems are proved.

MSC:
34C25Periodic solutions of ODE
34A37Differential equations with impulses
WorldCat.org
Full Text: DOI
References:
[1] Angelova, J.; Dishliev, A.: Optimization problems for one-impulsive models from population dynamics. Nonlinear anal. 39, 483-497 (2000) · Zbl 0942.34010
[2] Chen, L.; Song, X.; Lu, Z.: Mathematical models and methods in ecology. (2003)
[3] Corless, R. M.; Gonnet, G. H.; Hare, D. E. G.; Jeffrey, D. J.; Knuth, D. E.: On the Lambert W function. Adv. comput. Math. 5, 329-359 (1996) · Zbl 0863.65008
[4] Griffel, D. H.: Applied functional anaylsis. (1981) · Zbl 0461.46001
[5] Hartman, P.: Ordinary differential equations. (1982) · Zbl 0476.34002
[6] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[7] X. Liu, Stability results for impulsive differential systems with applications to population growth models, Dynamics and Stability of Systems, vol. 9(2), 1994, pp. 163 -- 174. · Zbl 0808.34056
[8] Liu, X.; Chen, L.: Complex dynamics of Holling type II Lotka -- Volterra predator -- prey system with impulsive perturbations on the predator. Chaos soliton. Fractal. 16, 311-320 (2003) · Zbl 1085.34529
[9] Liu, X.; Chen, L.: Global dynamics of the periodic logistic system with periodic impulsive perturbations. J. math. Anal. appl. 289, 279-291 (2004) · Zbl 1054.34015
[10] Liu, B.; Chen, L.; Zhang, Y.: The effects of impulsive toxicant input on a population in a polluted environment. J. biol. Syst. 11, No. 3, 265-274 (2003) · Zbl 1041.92044
[11] Tang, S.; Chen, L.: Multiple attractors in stage-structured population models with birth pulses. Bull. math. Biol. 65, 479-595 (2003)
[12] Tang, S.; Chen, L.: Impulsive semi-dynamical systems with applications in biological management (the doctor degree’s article). (2003)
[13] Zhang, Y.; Liu, B.; Chen, L.: Extinction and permanence of a two-prey one-predator system with impulsive effect. IMA J. Math. med. Biol. 20, No. 4, 309-325 (2003) · Zbl 1046.92051